Global Journal of Mathematical Sciences :Theory and Practical (GJMS)



Volume 6, Number 2, (2014)






Rough Anti-homomorphism on a Rough Group
pp. 7987
Authors: Neelima C.A. and Paul Isaac

On Contra #rg-Continuous Functions in Topological Spaces
pp. 89-99
Authors: R. Ramesh, A. Vadivel and D. Sivakumar

Algebraic Rational Cubic Spline with Constrained Control
pp. 101-109
Authors: Mridula Dube and Preeti Tiwari


g Filters and g Filter bases

pp. 111-117

Authors: V.Senthilkumaran, R.Krishnakumar, Y.Palaniappan









 All rights are reserved with Research India Publications                             Home  Journals  Contact